# SDR IPXA09655482

- Difficulty date: March 30, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 32,923 hours, 9,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20057
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR TANK FRONT SPAR STIFFENER UPPER END AT LBL 10 FOUND CRACK (CRACK 2.125 INCH LENGTH).  FWD CARGO COMPT WING CTR TANK FRONT STIFFENER AT LBL 10 WL 178.96, APPROX REPAIRED AS PER HX RS R57-11-36294 REV A.  THIS REPAIR CLASSIFIED AS A MAJOR REPAIR WITH REPAIR STRAP 202473 .250" & .100" WITH REPAIR LENGTH 19.25" IPXA EO B767-5710-33014-A.
